# SDR AALA201803289015

- Difficulty date: March 26, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 12,583 hours, 3,672 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DAMPER HAD LOW PRESSURE 1500 PSI AT 60F.  SERVICED THE BOTTLE IAW AMM 52-10-00. NO LEAKS FOUND.
